# SDR UIEA2019100215621

- Difficulty date: October 1, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,276 hours, 18,998 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 STATUS MESSAGE AFTER BLOCK IN.   PERFORMED FIM TASK 26-11 FT 804. ALL LOOP 2 RESISTANCES FOUND WITHIN LIMITS (4.5K OHMS). PERFORMED MEGGER TEST, FOUND ALL RESISTANCES TO BE 110 MEGA OHMS.  PERFORMED OPS TEST OF SYSTEM PER AMM 26-11-00 AND ACFT OK FOR SERVICE.
